de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  NS-branes, source corrected Bianchi identities, and more on backgrounds with non-geometric fluxes

Andriot, D., & Betz, A. (2014). NS-branes, source corrected Bianchi identities, and more on backgrounds with non-geometric fluxes. Journal of high energy physics: JHEP, 2014(7): 059. doi:10.1007/JHEP07(2014)059.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-7E65-0 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0023-D171-6
Genre: Journal Article

Files

show Files
hide Files
:
1402.5972.pdf (Preprint), 791KB
Description:
File downloaded from arXiv at 2014-02-26 11:01
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
art%3A10.1007%2FJHEP07%282014%29059.pdf (Any fulltext), 2MB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Andriot, David1, Author              
Betz, André, Author
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24014              

Content

show
hide
Free keywords: High Energy Physics - Theory, hep-th,Mathematical Physics, math-ph,Mathematics, Mathematical Physics, math.MP
 Abstract: In the first half of the paper, we study in details NS-branes, including the NS5-brane, the Kaluza-Klein monopole and the exotic 5_2^2- or Q-brane, together with Bianchi identities for NSNS (non)-geometric fluxes. Four-dimensional Bianchi identities are generalized to ten dimensions with non-constant fluxes, and get corrected by a source term in presence of an NS-brane. The latter allows them to reduce to the expected Poisson equation. Without sources, our Bianchi identities are also recovered by squaring a nilpotent Spin(D,D) * R+ Dirac operator. Generalized Geometry allows us in addition to express the equations of motion explicitly in terms of fluxes. In the second half, we perform a general analysis of ten-dimensional geometric backgrounds with non-geometric fluxes, in the context of \beta-supergravity. We determine a well-defined class of such vacua, that are non-geometric in standard supergravity: they involve \beta-transforms, a manifest symmetry of \beta-supergravity with isometries. We show as well that these vacua belong to a geometric T-duality orbit.

Details

show
hide
Language(s):
 Dates: 2014-02-242014
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1402.5972
URI: http://arxiv.org/abs/1402.5972
DOI: 10.1007/JHEP07(2014)059
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of high energy physics : JHEP
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Bologna, Italy : Società italiana di fisica
Pages: - Volume / Issue: 2014 (7) Sequence Number: 059 Start / End Page: - Identifier: ISSN: 1126-6708
CoNE: http://pubman.mpdl.mpg.de/cone/journals/resource/111021927548002